About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 698234, 5 pages
http://dx.doi.org/10.1155/2013/698234
Research Article

On the Existence of the Solutions for Some Nonlinear Volterra Integral Equations

1İnönü Üniversitesi, Eğitim Fakültesi, A-Blok, 44280 Malatya, Turkey
2Nevşehir Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümü, 50300 Nevşehir, Turkey
3Malatya Fen Lisesi, 44110 Malatya, Turkey

Received 2 April 2013; Revised 4 June 2013; Accepted 8 June 2013

Academic Editor: Aref Jeribi

Copyright © 2013 İsmet Özdemir et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Mureşan, “On some functional-integral equations with linear modification of the argument,” Seminar on Fixed Point Theory Cluj-Napoca, vol. 3, pp. 297–303, 2002. View at Zentralblatt MATH · View at MathSciNet
  2. J. Banaś and K. Sadarangani, “Solutions of some functional-integral equations in Banach algebra,” Mathematical and Computer Modelling, vol. 38, no. 3-4, pp. 245–250, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. Djebali and K. Hammache, “Fixed point theorems for nonexpansive maps in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 10, pp. 3440–3449, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. K. Deimling, Nonlinear Functional Analysis, Springer, Berlin, Germany, 1985. View at MathSciNet
  5. K. Maleknejad, K. Nouri, and R. Mollapourasl, “Investigation on the existence of solutions for some nonlinear functional-integral equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 12, pp. e1575–e1578, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. Banaś and K. Goebel, Measures of Noncompactness in Banach Spaces, vol. 60 of Lecture Notes in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1980. View at MathSciNet